MathSciNet Relay Station
MathSciNet bibliographic data
MR96679 (20 #3162) 15.00 (13.00)
Schwarz, Štefan On the reducibility of polynomials over a finite field. Quart. J. Math. Oxford Ser. (2) 7 1956 110–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement